second installment of previous....It may not be a case of finding a cure, so much as finding a way to deal with it. I used to suffer panic attacks when symptoms occurred and that made it worse. Something that helps for pain is called 5-HTP. Also, try to find a supplement called Vita-Thion (i don;t know if you get it in your country) and Bovine Colostrum (an underrated supplement). Phew...there is so much to write about...but that is a start. Keep as well as you can and try to accept the down days for what they are (FOR NOW- until we find answers) and know that it will pass.
All the very best...
just a note to say you are definitely not alone. I have my own studied and informed opinion about EBV. yes, it does cause all of these syptoms and the crux of the matter is this - it affects different people differently. It finds a weakness and attacks that. the liver is affected on a secondary level - affecting inflammation. one enzyme the liver produces is involved with muscular function - phosphokinase. as yet, i am still studying the link but hope to identify it soon. neurological symptoms may be influenced by an imbalance in liver enzymes.
I have suffered attacks similar to yours most of my life after EBV and at one stage could not get my muscles to relax.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.